# SDR XN0A1317

- Difficulty date: April 14, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 37,096 hours, 18,835 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BRAKE CHECK RT BRAKES WERE GRABBING IN BOTH NORMAL AND ALTERNATE BRAKE SYSTEMS.  REMOVED AND REPLACED BRAKE SYSTEM CONTROL BOX IAW A300 AMM CHAPTER 32-42-72.  BLED NR 3, 4, 7 AND 8 BRAKE SYSTEMS BOTH YELLOW AND GREEN SYSTEMS AT BRAKE UNITS AS WELL AS FROM COCKPIT, PERFORMED LOW SYSTEM PRESSURE BRAKING SYSTEM REPLENISHMENT AND BLEEDING OF ENTIRE SYS IAW A300 AMM CHAPTER 12-13-32.  ALL SYS OPS AND FUNCTIONAL CHECKS GOOD IAW A300 AMM CHAPTER 32-42-00.
